Blog
About

0
views
0
recommends
+1 Recommend
0 collections
    0
    shares
      • Record: found
      • Abstract: not found
      • Article: not found

      Anaphylactoid reaction induced by a protease inhibitor, nafamostat mesilate, following nine administrations in a hemodialysis patient.

      Nephron. Physiology

      Anaphylaxis, chemically induced, Guanidines, administration & dosage, adverse effects, Humans, Kidney Failure, Chronic, Renal Dialysis, drug therapy, Male, Protease Inhibitors, Aged

      Read this article at

      ScienceOpenPublisherPubMed
      Bookmark
          There is no author summary for this article yet. Authors can add summaries to their articles on ScienceOpen to make them more accessible to a non-specialist audience.

          Related collections

          Author and article information

          Journal
          11096324
          45822

          Comments

          Comment on this article